# SDR ASAA11510743

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,687 hours, 3,260 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA052230
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 10,689 hours, 3,255 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START ANOTHER AIRCRAFT REPORTED SUBSTANTIAL AMOUNT OF FUEL STREAMING FROM NR 1 ENGINE.  SHORTLY THEREAFTER A STRONG ODOR OF RAW FUEL WAS PRESENT IN THE CABIN AND FLIGHT DECK.  FUEL AT IDLE INDICATED .84 ON NR 1 ENGINE AND .80 ON NR 2 ENGINE BEFORE SHUTDOWN AND RETURN TO GATE.  PERF IDLE LEAK CHECK AND ACCOMP FUEL LEAK CHECK REF MM 71 71 00.  STEADY STREAM OF FUEL FROM FUEL PUMP PAD DRAIN DURING START AND THERE AFTER.  LEAK IS OUT OF LIMITS.  COMPLETED FUEL PUMP PACKAGE PER 73 11 01 400 801 F00.  COMPLETED HMU PER 73 21 10 400 801 F00.  ACCOMPLISHED E.A. 800 73EA 06972.
